Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 18, NWS Wichita, KS

May 10, 2007Sedgwick County, Sumner County, Kansas

NWS Wichita, KS issued this flash flood warning at May 10, 2007, 4:11 PM CDT for Sedgwick County, Sumner County, Kansas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 10, 2007, 4:11 PM CDT (21:11 UTC)
Expired
May 10, 2007, 8:15 PM CDT
In force
4 hr
Issued by
NWS Wichita, KS
Area
Whole counties

Counties Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 22 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 5:35 PM CDTFLASH FLOOD2 E Derby, KSREPORT OF WATER FLOWING OVER THE ROAD AT 95TH STREET SOUTH AND GREENWICH ROAD.
May 10, 5:35 PM CDTFLASH FLOODMulvane, KSREPORT OF CREEK THAT FLOWS THROUGH MULVANE HAS BACKED-UP AND FLOODED BUSINESSES IN TOWN. UNOFFICAL REPORT OF 5 INCHES OF RAIN DURING THE LATE AFTERNOON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 9.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2007-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2007-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
355 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 102113
FFWICT
KSC173-191-110115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
411 PM CDT THU MAY 10 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 815 PM CDT.

* AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

  DOPPLER RADAR ESTIMATED BETWEEN 1 AND 3 INCHES OF RAIN HAVE FALLEN 
ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES 
POSSIBLE.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BELLE PLAINE...DERBY...HAYSVILLE...MULVANE...RIVERDALE.

AT 405 PM CDT...MULVANE POLICE DEPARTMENT REPORTED RAINFALL OF 1.25 
INCHES WITH THE THUNDERSTORM IN THAT AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3730 9743 3730 9714 3761 9714 3758 9738

$$

BOWMAN
1 follow-up statement
000 
WGUS73 KICT 102249
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
546 PM CDT THU MAY 10 2007

KSC173-191-110115-
SEDGWICK KS-SUMNER KS-
546 PM CDT THU MAY 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHEASTERN SUMNER AND SOUTHEASTERN SEDGWICK COUNTIES...

AT 535 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.

AT 535 PM CDT...FLASH FLOODING WAS REPORTED IN MULVANE...WITH
WATER FLOODING SOME BUSINESSES IN TOWN. ALSO...WATER WAS REPORTED
FLOWING ACROSS THE ROAD...NEAR THE INTERSECTION OF 95TH STREET
SOUTH AND GREENWICH ROAD...WHICH IS ABOUT 2 MILES EAST OF DERBY.
AN UNOFFICIAL RAINFALL REPORT OF 5 INCHES WAS RECEIVED AT MULVANE 
DURING THE LATE AFTERNOON.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF 
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND 
UNDERPASSES...AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LAT...LON 3730 9743 3730 9714 3761 9714 3758 9738

$$

DARMOFAL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 10, 3:19 PM CDT, 52 minutes earlier.

Area forecast discussion, May 10, 3:19 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT THU MAY 10 2007

.DISCUSSION...

MAIN CONCERN TONIGHT WILL BE THUNDERSTORMS IN SRN KS TILL
SUNSET...THEN CHANCES AGAIN FRIDAY....AND THEN STARTING AGAIN MONDAY
NIGHT.

TONIGHT:
WIDELY SCATTERED SHRA/TSRA IN SRN KS CONTINUE ON THE NORTH SIDE OF
THE UPPER LOW CURRENTLY LOCATED ACROSS SRN OK.  0-3KM INSTABILITY
ACROSS SRN KS IS ENOUGH TO PRODUCE A FEW RATHER STOUT UPDRAFTS
ESPECIALLY NEAR THE SHEAR AXIS ACROSS SRN KS. MAIN THREAT FROM THE
SCATTERED ACTIVITY WILL PROBABLY BE HEAVY RAINFALL AND FLOODING AS
THE DEEP LAYER SHEAR IS VERY WEAK...LEADING TO LITTLE OR NO MOVEMENT
TO ANY STORM THAT DOES FORM.  THE MOIST ENVIRONMENT IN THE LOW
LAYERS...COULD ALSO LEAD TO SOME STRETCHING OF THE UPDRAFTS...SO
WOULD NOT BE SURPRISED TO SEE SOME WEAK FUNNEL CLOUDS UNTIL
03Z/FRI.

FOR THE OVERNIGHT HOURS...WITH THE LOSS OF HEATING...EXPECT THE SHRA
ACTIVITY TO DIMINISH CONSIDERABLY. WILL KEEP A SLIGHT POP IN
SOUTHEAST KS WHERE SOME WEAK ISENTROPIC LIFT IN SWRN MO COULD MOVE
INTO THIS AREA AND PRODUCE SOME ISOLATED SHRA.

FRI:
UPPER LEVEL DIFFLUENCE ASSOCIATED WITH THE UPPER LOW CREEPING
FURTHER SOUTHEAST INTO OK WILL CONTINUE ON FRI AS WELL...BUT A
LITTLE FURTHER SOUTH AND EAST THAN TODAY. SO MAIN AREA OF SHOWER AND
ISOLATED TSRA SHOULD SHIFT FURTHER TO THE SOUTHEAST.  WILL KEEP POPS
IN SOUTHEAST KS FOR THIS CHANCE WITH MOST OF THE SHOWERS BEING
DIURNALLY DRIVEN. INSTABILITY REMAINS HIGH ENOUGH TO PRODUCE A
THUNDER CHANCE....BUT DEEP LAYER SHEAR DOESNT LOOK SUFFICIENT FOR A
SEVERE WEATHER CHANCE.  LOW LAYERS STILL REMAIN VERY HIGH WITH
INSTABILITY BELOW 3KM AROUND 1000 J/KG SO WOULD NOT BE SURPRISED TO
SEE SOME WEAK FUNNEL CLOUDS AGAIN TOMORROW.

EXPECT MOST OF THE SHOWER ACTIVITY TO END BY FRI EVE AS DIURNAL
SHOWERS END AND UPPER LEVEL SYSTEM CONTINUES TO PUSH SOUTH.

SAT-SUN:
MODELS SIMILAR IN UPPER LEVEL RIDGE FINALLY MOVING INTO THE AREA FOR
THE WEEKEND AND ENDING PRECIP CHANCES AS DIFFLUENCE MOVES SOUTH OF
THE AREA. CONFIDENCE IS HIGH THAT ABOVE NORMAL TEMPS WILL ALSO
ACCOMPANY THE RIDGE AS 850H TEMPS INCREASE INTO THE UPPER TEENS
HELPING DRY THINGS OUT.

MON-TUE:
MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE RIDGE
BREAKING DOWN FOR MON INTO TUE AS AN UPPER LEVEL DISTURBANCE MOVES
ACROSS THE NORTHERN PLAINS. THIS NORTHERN PLAINS SYSTEM DRAGS A
FRONTAL BOUNDARY ACROSS KS BY MON AFTERNOON.  SO WILL INSERT  POPS
FOR CEN KS MON AFTERNOON AND THE ENTIRE AREA MON NIGHT AS MOISTURE
CONVERGENCE INCREASES AHEAD OF THIS BOUNDARY. WILL HAVE TO KEEP AN
EYE ON SEVERE WEATHER CHANCES MON EVENING...AS INSTABILITY INCREASES
ALONG THE BOUNDARY AND DIRECTIONAL SHEAR INCREASES. 0-6KM SHEAR NOT
TOO IMPRESSIVE...BUT INSTABILITY IS PROBABLY ENOUGH FOR A SEVERE
CHANCE. WILL ALSO HAVE TO KEEP AN EYE ON HEAVY RAIN POSSIBILITY MON
NIGHT AS A POSSIBLE MCS DEVELOPS. FRONTAL BOUNDARY LOOKS TO MAKE
SLOW PROGRESS ACROSS KS ON TUE AS WELL...AS BOUNDARY BECOMES MORE
PARALLEL TO THE UPPER FLOW.  SO WILL KEEP POPS AROUND ON TUE AS WELL.

WED-THU:
AM CONCERNED THAT MEDIUM RANGE MODELS MAY BE A LITTLE TO FAST WITH
TAKING THE SURFACE BOUNDARY SOUTH OF THE AREA FOR WED INTO THU.  MAY
HAVE TO KEEP POPS ACROSS SRN KS ON WED...AS BOUNDARY MAKES A SLOWER
PROGRESSION SOUTH.  IF MEDIUM RANGE MODELS CONTINUE THEIR FASTER
TREND...COULD SEE POPS YANKED IN LATER FORECAST PACKAGES.

.AVIATION...18Z TAFS: RSL/SLN/HUT/ICT/CNU

PRIMARY CONCERN IS WIDELY SCATTERED TSRA THAT WILL PERCOLATE OVER
CENTRAL...SC & SE KS THROUGHOUT THE AFTERNOON AS DISSIPATING CELLS
TO UNLEASH OUTFLOW BOUNDARIES THEREBY ENABLING NEW CELLS TO FORM
NEARBY. ISOLATED 1-2SM +TSRA POSSIBLE OVER THE REGION BUT SUCH
ISOLATED NATURE DICTATES VCTS ASSIGNMENT AT EACH TAF SITE FROM
18Z-00Z. IN IMMEDIATE VICINITY OF +TSRA...SCT- BKN DECKS 2,000 TO
2,500 TO BE ENCOUNTERED OVER THE AREA.

KETCHAM (ROUTINE)/ES (AVIATION)

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    60  84  59  84 /  40  10  10   0
HUTCHINSON      58  84  58  84 /  20  10   0   0
NEWTON          60  83  58  83 /  30  10   0   0
ELDORADO        59  83  59  83 /  40  20  10   0
WINFIELD-KWLD   60  84  59  83 /  60  20  10  10
RUSSELL         56  85  58  85 /  10   0   0   0
GREAT BEND      56  84  58  84 /  20   0   0   0
SALINA          57  84  58  84 /  20   0   0   0
MCPHERSON       58  83  58  83 /  20  10   0   0
COFFEYVILLE     61  82  60  83 /  60  40  10  10
CHANUTE         60  82  60  83 /  40  30  10  10
IOLA            60  82  60  83 /  30  30  10  10
PARSONS-KPPF    60  82  60  83 /  60  30  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 10, 1:15 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
115 PM CDT THU MAY 10 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-111915-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
115 PM CDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL..SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIVER FLOODING WILL CONTINUE THIS AFTERNOON AND TONIGHT ALONG THE
ARKANSAS AND NEOSHO RIVERS. FOR DETAILED INFORMATION...PLEASE REFER
TO THE LATEST FLOOD STATEMENTS ISSUED FOR THESE RIVERS.

THIS AFTERNOON...WIDELY SCATTERED THUNDERSTORMS WILL PERCOLATE OVER
CENTRAL...SOUTH-CENTRAL AND SOUTHEAST KANSAS. A FEW THUNDERSTORMS
MAY PRODUCE GUSTS OF 45-50 MPH AND LOCALLY VERY HEAVY RAINS.

TONIGHT...THERE IS A SLIGHT OF THUNDERSTORMS OVER AREAS ALONG...AND
SOUTHEAST...OF A LINE FROM WINFIELD TO CASSODAY. THESE THUNDERSTORMS
ARE NOT FORECAST TO BE EITHER STRONG OR SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ON FRIDAY...RIVER FLOODING IS LIKELY TO CONTINUE ALONG MOST OF THE
ARKANSAS AND NEOSHO RIVERS THROUGH SATURDAY. FOR DETAILED INFORMATION
PLEASE REFER TO THE LATEST FLOOD STATEMENTS ISSUED FOR THESE RIVERS.

ALSO ON FRIDAY...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER
AREAS ALONG...AND EAST...OF A LINE FROM ARKANSAS CITY...TO WINFIELD
TO CASSODAY. THESE THUNDERSTORMS ARE NOT FORECAST TO BE EITHER
STRONG OR SEVERE.

ON MONDAY AFTERNOON...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER
RUSSELL AND LINCOLN COUNTIES.

ON MONDAY NIGHT...THERE IS A SLIGHT CHANCE THAT THE THUNDERSTORMS
WILL SPREAD SOUTHEAST ACROSS THE REMAINDER OF CENTRAL...ALL OF
SOUTH-CENTRAL...AND MOST OF SOUTHEAST KANSAS.

FROM TUESDAY THROUGH WEDNESDAY...THERE IS A SLIGHT CHANCE OF
THUNDERSTORMS OVER MOST AREAS.

ON WEDNESDAY NIGHT...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER
AREAS PRIMARILY ALONG...AND SOUTH...OF HIGHWAY 400.

FROM MONDAY AFTERNOON THROUGH WEDNESDAY NIGHT...IT IS TOO EARLY TO
DETERMINE IF THE THUNDERSTORMS WILL BE SEVERE...SO ONE IS ENCOURAGED
TO LISTEN FOR LATER HAZARDOUS WEATHER OUTLOOKS...ESPECIALLY THOSE
ISSUED EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, May 10, 2:08 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
208 PM CDT THU MAY 10 2007

KSZ098-099-101945-
CHAUTAUQUA-MONTGOMERY-
208 PM CDT THU MAY 10 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHAUTAUQUA AND MONTGOMERY COUNTIES...

AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PERU...OR NEAR SEDAN...AND MOVING NORTHWEST
AT 5 MPH.

DIME SIZED HAIL...WINDS AROUND 50 MPH...AND TORRENTIAL RAINS ARE
LIKELY FROM THIS THUNDERSTORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ES
Special weather statement, May 10, 2:45 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
245 PM CDT THU MAY 10 2007

KSZ100-102015-
LABETTE-
245 PM CDT THU MAY 10 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR LABETTE COUNTY...

AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOUND VALLEY...OR 14 MILES NORTHEAST OF
COFFEYVILLE...AND MOVING NORTHWEST AT 5 MPH.

PENNY TO NICKEL SIZED HAIL...50 MPH WINDS...AND VERY HEAVY RAINS ARE
EXPECTED WITH THIS THUNDERSTORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE THUNDERSTORMS INTENSIFY
AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ES
Special weather statement, May 10, 3:05 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
305 PM CDT THU MAY 10 2007

KSZ099-102030-
MONTGOMERY-
305 PM CDT THU MAY 10 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR MONTGOMERY COUNTY...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR INDEPENDENCE...OR 13 MILES NORTHWEST OF
COFFEYVILLE...AND MOVING NORTHWEST AT 5 MPH.

THE STRONG THUNDERSTORMS MAY PRODUCE SHORT-LIVED FUNNEL CLOUDS...
PENNY TO NICKEL SIZED HAIL...WINDS AROUND 50 MPH...AND TORRENTIAL ARE
EXPECTED FROM THESE THUNDERSTORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE THUNDERSTORMS
INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL
WEATHER SERVICE.

ES
Special weather statement, May 10, 3:05 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
305 PM CDT THU MAY 10 2007

KSZ099-102030-
MONTGOMERY-
305 PM CDT THU MAY 10 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR MONTGOMERY COUNTY...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR INDEPENDENCE...OR 13 MILES NORTHWEST OF
COFFEYVILLE...AND MOVING NORTHWEST AT 5 MPH.

THE STRONG THUNDERSTORMS MAY PRODUCE SHORT-LIVED FUNNEL CLOUDS...
PENNY TO NICKEL SIZED HAIL...WINDS AROUND 50 MPH...AND TORRENTIAL
RAINS ARE EXPECTED FROM THESE THUNDERSTORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE THUNDERSTORMS INTENSIFY

AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ES
Local storm report, May 10, 3:20 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
320 PM CDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     HEAVY RAIN       2 S SEDAN               37.10N 96.18W
05/10/2007  E4.00 INCH       CHAUTAUQUA         KS   PUBLIC

            PUBLIC REPORT RELAYED VIA LAW ENFORCEMENT OF 4 INCHES OF
            RAIN WITH THE THUNDERSTORMS THAT MOVED OVER 2 TO 3 MILES
            SOUTH OF SEDAN.

&&

CDB
Local storm report, May 10, 3:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
355 PM CDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     FLASH FLOOD      6 S ELK CITY            37.21N 95.91W
05/10/2007                   MONTGOMERY         KS   TRAINED SPOTTER

            COUNTY ROAD 4000 HAS 3 PLACES WHERE WATER COVERS THE
            ROAD.

&&

REC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:57 PM CDTFlash Flood WarningICTChautauqua, Cowley5 hr
May 10, 2:27 PM CDTFlash Flood WarningICTMontgomery6 hr
May 10, 2:55 PM CDTFlash Flood WarningICTLabette6 hr
May 10, 4:21 PM CDTTornado WarningICTSumner14 min
May 10, 5:16 PM CDTFlash Flood WarningICTElk, Greenwood6 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.